I have been on this birth control for probably about 5 months now. When I started I would get my period around the 2nd week. And then I'd get it the last week. I figured it needed time to kick in. Now that I have been taking it for a while, it's still doing it and maybe even more often than the beginning. Why is this happening? I do take anxiety meds but I don't think those effect the frequency of my period.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2014 • 1 answer
Posted 14 Jun 2015 • 1 answer
I've been on gildess fe 1/20 for about 4 months now. Its currently Thursday and I started the blank?
Posted 22 Oct 2015 • 0 answers
Gildess Fe 1/20 - Hey, I started Gildess fe 1-20 1mg-20 tablets 4 months ago, and in the beginning I
Posted 24 Jan 2016 • 0 answers
Posted 23 May 2016 • 0 answers